MathSciNet Relay Station
MathSciNet bibliographic data
MR1811807 (2002m:20080) 20G40
Nesterov, V. V. Arrangement of long and short root subgroups in a Chevalley group of type $G\sb 2$. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 272 (2000), Vopr. Teor. Predst. Algebr i Grupp. 7, 273--285, 349; translation in J. Math. Sci. (N. Y.) 116 (2003), no. 1, 3035–3041
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement